Normed spaces with a weak-Gordon-Lewis property

  • Keith Ball
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1470)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K.M. Ball, Volumes of sections of cubes and related problems, Israel Geometric Aspects of Functional Analysis, Springer-Verlag LNM 1376 (1989), 251–260.Google Scholar
  2. [2]
    P. Billard, S. Kwapień, A. Pełczyński and Ch. Samuel, Biorthogonal systems of random unconditional convergence in Banach spaces, Longhorn Notes 1985–86, The University of Texas at Austin.Google Scholar
  3. [3]
    J. Bourgain, J. Lindenstrauss and V.D. Milman, Approximation of zonoids by zonotopes, Acta Math., 162 (1989), 73–141.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    J. Bourgain and V.D. Milman, New volume ratio properties for convex symmetric bodies in Rn, Inventiones Math. 88 (1987), 319–340.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    T. Figiel and W.B. Johnson, Large subspaces of l n and estimates of the Gordon-Lewis constants, Israel J. Math. 37 (1980), 92–112.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    Y. Gordon and D. Lewis, Absolutely summing operators and local unconditional structures, Acta Math. 133 (1974), 27–48.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    Y. Gordon, M. Meyer and S. Reisner, Zonoids with minimal volume product — a new proof, Proc. Amer. Math. Soc., 104 (1988), 273–276.MathSciNetMATHGoogle Scholar
  8. [8]
    D. Hensley, Slicing convex bodies — bounds for slice area in terms of the bodies’ convariances, Proc. Amer. Math. Soc. 79 (1980), 619–625.MathSciNetMATHGoogle Scholar
  9. [9]
    D.R. Lewis, Ellipsoids defined by Banach ideal norms, Mathematika 26 (1979), 18–29.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    V.D. Milman and G. Pisier, Banach spaces with a weak cotype-2 property, Israel J. Math. 54 (1986), 139–158.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    A. Pełczyński and C. Schütt, Factoring the natural injection i (n): L nL n1 through finite-dimensional Banach spaces and geometry of finite-dimensional unitary ideals, Advances in Math. Supplementary Studies. (Volume in honor of L. Schwartz) 7B (1981), 653–683.Google Scholar
  12. [12]
    A. Pietsch, Absolute p-summierende Abbildugen in normierten Raümen, Studia Math. 28 (1967), 333–353.MathSciNetMATHGoogle Scholar
  13. [13]
    G. Pisier, Factorization of linear operators and geometry of Banach spaces, C.B.M.S. Regional Conf. Series in Math. 60 (1986).Google Scholar
  14. [14]
    G. Pisier, Weak Hilbert spaces, Proc. London Math. Soc. (1988).Google Scholar
  15. [15]
    S. Reisner, Zonoids with minimal volume product, Math. Z. 192 (1986), 339–346.MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    J. Saint-Raymond, Sur le volume des corps convexes symétriques, Sem. d’Initiation à L’Analyse (1980–81), 11, Université P. et M. Curie, Paris.Google Scholar
  17. [17]
    J.D. Vaaler, A geometric inequality with applications to linear forms, Pacific J. Math. 83 (1979), 543–553.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Keith Ball
    • 1
    • 2
  1. 1.Trinity CollegeCambridge
  2. 2.Texas A&M UniversityCollege Station

Personalised recommendations